# SDR AALA202409094208

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 94,857 hours, 11,796 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFAR REST COMPARTMENT DOOR DIFFICULT TO OPEN. MAINTENANCE OFAR REST DOOR LATCH ADJUSTED OPERATION NORMAL. REF AMM 25-29-01.
